# SDR SWAA2021062435304

- Difficulty date: April 1, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPATMENT FWD CORNER SCUFF PLATE CRACKED / VERIFIED NEW SCUFF PLATE IAW B737 AIPC 53-13-00-08. LOCATED AND DRILLED IAW B737 SRM 51-40-05-0G-0. SCUFF PLATE INSTALLED ON N/R # Y200340
